MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 24 FR., INTERMITTENT IRRIGATION

OLYMPUS WINTER & IBE GMBH RESECTION SHEATH, 24 FR., INTERMITTENT IRRIGATION
Model Number A22014A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the device will be returned for evaluation.The investigation is ongoing and follow up with the user facility is currently being performed.Therefore; the root cause of the reported event cannot be determined at this time.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported the ceramic tip from the resection sheath, 24 fr intermittent irrigation broke off intraoperatively during a transurethral resection of a prostate and laser lithotripsy procedure.The fragment was retrieved from the bladder.The entire piece was retrieved without injury to the patient.
 
Additional Manufacturer Narrative
This supplemental report is submitted to redact report 9610773-2022-00149/mw # (b)(4) as this event was previously reported via 9610773-2022-00093/mw # (b)(4).

Brand Name
RESECTION SHEATH, 24 FR., INTERMITTENT IRRIGATION
Common Device Name
RESECTION SHEATH, 24 FR., INTERMITTENT IRRIGATION
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg 22045
GM  22045
Manufacturer Contact
daniel wladow
kuehnstrasse 61
hamburg 22045
GM   22045
4940669662955
MDR Report Key14184467
Report Number9610773-2022-00149
Device Sequence Number5024843
Product Code HIH
UDI-Device Identifier04042761020893
UDI-Public04042761020893
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K931994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA22014A
Device Catalogue NumberA22014A
Device Lot NumberAC22028528
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date05/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown